MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DISTAFLO BYPASS GRAFT

BARD ACCESS SYSTEMS DISTAFLO BYPASS GRAFT
Model Number DF6007SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/ evaluation.Therefore, the investigation of the reported event is inconclusive for material split, cut or torn.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of this event indicated that model df6007sc bypass graft experienced material split, cut or torn.This report was received from one source.There was a patient involved with no patient consequences.The patient is (b)(6) years of age and male.Patient weight was not provided.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
BYPASS GRAFT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533232
Report Number3006260740-2019-01095
Device Sequence Number2431055
Product Code DSY
UDI-Device Identifier00801741023545
UDI-Public(01)00801741023545
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDF6007SC
Device Catalogue NumberDF6007SC
Device Lot NumberVTCY0117
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1